MAUDE Adverse Event Report: 3M HEALTH CARE NEXCARE(TM) WATERPROOF BANDAGES; TAPE AND BANDAGE, ADHESIVE

3M HEALTH CARE NEXCARE(TM) WATERPROOF BANDAGES; TAPE AND BANDAGE, ADHESIVE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Local Reaction (2035); Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 02/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product has a 5 year shelf life claim.No sample has been received for analysis.The 2-year complaint history was reviewed for the product's global sales code (gsc) of sxj and reported failure.No trends were observed.3m will continue to monitor.Test results confirm the biocompatibility of nexcare¿ waterproof bandages for their intended use.In addition to performing clinical studies, 3m¿ monitors its medical devices with manufacturing controls, including in-process specifications, release specifications and testing.
 
Event or Problem Description
A female customer alleged that her 10 years old daughter had a severe allergic reaction to the nexcare waterproof bandages.Her daughter had a wart infection.She applied an over the counter wart medicine (medication unspecified) to the area before she applied the nexcare bandage.One bandage was applied to her right knee and another bandage was applied to her right inner thigh.She used the bandage for 3 consecutive days.The bandage was in place for about 16-24 hours and was changed daily.She first noticed the alleged injury on (b)(6) 2021.She alleged the area was red, bubbly and looked like a blister.She treated the areas with a steroid cream (triamcinolone acetonite ointment) that was prescribed by the doctor.The alleged injury is resolving.She reported that her daughter is allergic to hay fever and had a past allergic reaction to latex tape after routine infant immunization.No medical history reported.

Brand Name
NEXCARE(TM) WATERPROOF BANDAGES
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key11546393
Report Number2110898-2021-00019
Device Sequence Number3764495
Product Code KGX
UDI-Device Identifier00051131212763
UDI-Public051131212763
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number432-100
Device Lot Number20232M
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2021
Initial Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age10 YR